Pacific Journal of Mathematics

Convergent sequences of finitely additive measures.

Tsuyoshi Andô

Article information

Source
Pacific J. Math., Volume 11, Number 2 (1961), 395-404.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037321

Mathematical Reviews number (MathSciNet)
MR0137806

Zentralblatt MATH identifier
0171.29903

Subjects
Primary: 28.13

Citation

Andô, Tsuyoshi. Convergent sequences of finitely additive measures. Pacific J. Math. 11 (1961), no. 2, 395--404. https://projecteuclid.org/euclid.pjm/1103037321


Export citation

References

  • [1] M. M. Day, Normed linear spaces, Berlin, 1958.
  • [2] G. Birkoff, Lattice theory, New York, 1948.
  • [3] A. Grothendieck, Sur les applications lineaires faiblement compactes d'espace du type C(K), Canad. J. Math., 5 (1953), 129-173.
  • [4] I. Halperin, and H. Nakano, Discrete semi-ordered linear spaces, Canad. J. Math., 3 (1951), 293-298.
  • [5] S. Kaplan, The second dual of the space of continuous functions,II, Trans. Amer. Math. Soc, 93 (1959), 329-350.
  • [6] H. Nakano, Modulared semi-ordered linear spaces, Tokyo, 1950.
  • [7] O. Nikodym, Sur les suites convergentes de fonctions parfaitementadditives d'ensemble abstrait, Monat. fur Math. Phy., 40 (1933), 427-432.
  • [8] K. Yosida and E. Hewitt, Finitelyadditive measures, Trans. Amer. Math. Soc, 72 (1952), 46-66. RESEARCH INSTITUTE OF APPLIED ELECTRICITY,